# SDR CALA2021121402367

- Difficulty date: December 14, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N47414
- Make and model: Boeing 737-900ER
- Aircraft serial: 32827
- Aircraft time: 43,904 hours, 15,354 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Panel
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Rh Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 FOUND PANEL ON RIGHT HAND ELEV MISSING NO DAMAGE NOTED IN AREA TOCS LOG CREATED FOR THIS PDA 3 ITEM. LAS MM INSTALLED PANEL REF AMM 55-10-11-400 ON LOG PAGE 7620695. NO FUTHER DEFECTS NOTED. ARMENTA TOMC 14DEC21
